Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Bloody diarrhea and pitikia on legs. Started after a hamburger that was pink in the middle. Related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
I had bloody diarrhea for 2 days and patikia on my legs for the past 2. I did eat out the day before this all started and had a hamburg. I did not eat the middle of the hamburg because it was very pink.
Posted Thu, 19 Apr 2012 in Digestion and Bowels
Answered by Dr. Radhika 6 hours later
Thanks for the query.

You have provided me with good information.

What you are suffering most probably is from Food poisoning.The most common symptoms will be nausea,vomiting,diarrhea,abdominal cramping,rashes,fever.
You seem to be having diarrhea and rashes.

You will need to do the following tests to assess the extent of infection:

1. urine sample
2.Blood tests (Total count, Differential count,Erythrocyte sedimentation rate ).
3.Stool examination
4.An X-ray of the abdomen or a CT scan

Do not eat solid food while nauseous or vomiting but drink plenty of fluids.
Small, frequent sips of clear liquids are the best way to stay hydrated.

Avoid alcoholic, caffeinated, or sugary drinks. Over-the-counter rehydration products like Rehydralyte can be used.

Drinks such as Gatorade can be taken if they are diluted with water .You could also drink tea with lemon and ginger .

You can take PeptoBismol Syrup 2 tsp 3 times a day .If the diarrhea persists for 2 more days you will need to get examined by a physician.

Hope I have answered your query.I will be available for follow up queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor